# SDR 95ZZZX4273

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4571V
- Make and model: Hughes 369D
- Aircraft serial: 4904870
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100516A
- Condition: Paint Peel
- Location: Main Rotor
- Part time: 2,908 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE HAD RETURNED FROM REWORK RECENTLY AND SINCE INSTALLATION 90.9 HOURS AGO, 3 SECTIONS ON THE BOTTOM OF THE BLADE HAVE BEEN STRIPPED OF PAINT IN SHEETS ABOUT 75 SQUARE INCHES OF AREA EXPOSED AFFECTING THE LATERAL BALANCE OF THE ROTOR SYSTEM.
